Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 9, NWS Denver/Boulder, CO

April 22, 2010Morgan County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Apr 22, 2010, 4:11 PM MDT for Morgan County, Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2010, 4:11 PM MDT (22:11 UTC)
Expired
Apr 22, 2010, 5:00 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Morgan County, CO

The radar

The Denver radar (KFTG), 72 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 4:15 PM MDTNON-TSTM WND GST 75Hoyt, CO
Apr 22, 4:24 PM MDTHAIL 0.884 Nne Hoyt, COHAIL COVERS THE GROUND TO A DEPTH OF TWO INCHES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 12:30 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WFUS55 KBOU 222211
TORBOU
COC087-222300-
/O.NEW.KBOU.TO.W.0009.100422T2211Z-100422T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 500 PM MDT

* AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF
  HOYT...OR 19 MILES SOUTHWEST OF FORT MORGAN. THIS STORM WAS MOVING
  NORTHEAST AT 25 MPH. THE STORM HAS PRODUCED A TORNADO IN 
  NORTHEASTERN ADAMS COUNTY BETWEEN 338 PM AND 351 PM NEAR LEADER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWELVE-MILE
  CORNER...LOG LANE VILLAGE...HOYT...FORT MORGAN...BRUSH...ADENA
  SCHOOL AND ADENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4030 10402 4029 10351 4000 10366 4000 10415
TIME...MOT...LOC 2209Z 217DEG 21KT 4003 10398

$$
BARJENBRUCH
2 follow-up statements
317 
WWUS55 KBOU 222244
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT THU APR 22 2010

COC087-222300-
/O.CON.KBOU.TO.W.0009.000000T0000Z-100422T2300Z/
MORGAN CO-
444 PM MDT THU APR 22 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR CENTRAL
MORGAN COUNTY...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 5 MILES NORTHWEST OF ADENA SCHOOL...OR 6 MILES SOUTH OF FORT
MORGAN. THIS STORM WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOG
LANE VILLAGE...FORT MORGAN...BRUSH AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4008 10362 4016 10408 4030 10402 4029 10351
TIME...MOT...LOC 2244Z 217DEG 21KT 4019 10382

$$
BARJENBRUCH
265 
WWUS55 KBOU 222257
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT THU APR 22 2010

COC087-222308-
/O.EXP.KBOU.TO.W.0009.000000T0000Z-100422T2300Z/
MORGAN CO-
457 PM MDT THU APR 22 2010

...THE TORNADO WARNING FOR CENTRAL MORGAN COUNTY WILL EXPIRE AT 500
PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 4008 10362 4016 10408 4030 10402 4029 10351
TIME...MOT...LOC 2258Z 217DEG 21KT 4025 10375

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:23 PM MDT, 48 minutes earlier.

Area forecast discussion, Apr 22, 3:23 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT THU APR 22 2010

.SHORT TERM...WARM FRONT EXTENDS ACROSS EASTERN ELBERT...EASTERN
ARAPAHOE...EASTERN ADAMS AND INTO MORGAN COUNTY. EAST OF THIS
SOUTHEAST WINDS ARE GUSTING TO 30 MPH AND CAPES ARE AROUND 1500
J/KG. THUNDERSTORMS ARE FIRING ALONG THIS RIGHT NOW. ANY STORES
ALONG AND EAST OF THIS FRONT...WHERE SHEAR IS GREATEST...SEVERE
STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WEST
OF THE FRONT...STILL CAN'T RULE A SEVERE STORM OR TWO AND POSSIBLY A
COUPLE OF WEAK TORNADOES THEREFORE EXTENDED THE TORNADO WATCH
WESTWARD.

AT THE UPPER LEVELS...THE LOW OVER THE DESERT SOUTHWEST WILL
REDEVELOP OVER EAST CENTRAL COLORADO FRIDAY MORNING. MODELS SHOW
STRONG QG LIFT OVER THE WESTERN HALF OF THE FORECAST AND A
DEFORMATION ZONE LATE TONIGHT AND FRIDAY. THIS WILL RESULT IN A
LARGE SWATH OF PRECIPITATION OVER THE MOUNTAINS AND URBAN CORRIDOR.
MODELS ARE SHOWING AN ADDITIONAL 1 TO 3 INCHES OF PRECIPITATION
THROUGH SATURDAY WITH THIS STORM. ALREADY ISSUED WINTER WEATHER HIGH
LIGHTS FOR THIS. MOUNTAINS WILL SEE A AROUND A FOOT OF SNOW TONIGHT
AND FRIDAY WITH TOTAL SNOW AMOUNTS UP TO 2 FEET. ISSUED A WATCH FOR
THE PALMER DIVIDE...FOOTHILLS AND PARK COUNTY WHERE THE CHANGE OVER
FROM RAIN TO SNOW IS UNCERTAIN AND THUS THE AMOUNT OF SNOW IS
UNCERTAIN.

.LONG TERM...A VERY WET AND ACTIVE EARLY SPRING WEATHER PATTERN
SHAPING UP OVER THE WRN CONUS WILL CONTINUE TO PRODUCE APPRECIABLE
PRECIPITATION AMOUNTS FOR MUCH OF THE CWFA FRIDAY NIGHT THROUGH
SATURDAY MORNING. A WINTER STORM WARNING...WATCH AND ADVISORY HAVE
BEEN ISSUED FOR THE HIGH COUNTRY IN NORTH CENTRAL COLORADO. THESE
HIGHLIGHTS REMAIN IN EFFECT UNTIL 18Z/SATURDAY. MODELS IN GOOD
AGREEMENT AS THEY SHOW THE APPROACHING DEEP UPPER LEVEL TROUGH AND
CLOSED LOW LIFTING OUT OF THE DESERT SOUTHWEST AND PASSING OVER
COLORADO ON FRIDAY. THEN MODELS SHOW THE 500MB CYCLONE MOVING
SOMEWHERE OVER SOUTHEAST/EAST CENTRAL COLORADO BY 00Z/SATURDAY. IN
THIS POSITION WOULD EXPECT TO SEE A DEEP AND VERY MOIST FLOW
WRAPPING BACK OVER THE FRONT RANGE AND NERN PLAINS FRIDAY NIGHT.
MODEL QPF VALUES ALL OVER THE PLACE RANGING FROM ABOUT 0.75 INCH
ALONG THE EASTERN BORDER TO AN IMPRESSIVE 3.8 INCHES IN AND NEAR THE
FOOTHILLS. SNOW GUIDANCE ALSO INDICATING A WIDE RANGE OF
VALUES...WITH AN ADDITIONAL 4-7 INCHES OF SNOW ACCUMULATION IN
ACROSS THE FRONT RANGE AND 4-8 INCHES ON THE PALMER DIVIDE SOUTH OF
DENVER. STORM TOTAL SNOW AMOUNTS VARY WIDELY. FOR INSTANCE THE ECMWF
INDICATES A STORM TOTAL OF 10 INCHES ON THE PALMER DIVIDE...WHILE
THE GFS CLOSER TO 15 INCHES...AND THE NAM A WHOPPING 30 INCHES.
BASED ON TEMPERATURE AND THICKNESS FCST GRIDS...SUSPECT MOST OF THIS
PRECIP WILL FALL AS RAIN AND OR MELT DURING THE DAYLIGHT HOURS.
MOUNTAINS AND FOOTHILLS ARE IN LINE TO SEE EVEN MORE SNOW THAN
THIS...HENCE THE WARNING AND WATCH. AS FOR THE HIGH PLAINS...PRECIP
SHOULD REMAIN AS RAIN...ALTHOUGH HIGHER AREAS UP ALONG THE WYOMING
BORDER AND ALONG THE FOOTHILLS COULD SEE A MIX OF RAIN/SNOW FRIDAY
NIGHT AND EARLY SATURDAY MORNING WITH SPOTTY LIGHT ACCUMULATION ON
GRASSY SFCS.

ON SATURDAY THE UPPER LOW IS PROGGED TO MOVE OUT DURING THE
AFTERNOON AND EVENING HOURS. THEREFORE BELIEVE WE/LL SE A GRADUAL
DROP OFF ON PRECIPITATION ALONG THE FRONT RANGE AND EVENTUALLY
ACROSS THE HIGH COUNTRY AND ALONG THE EASTERN BORDER DURING THE
EVENING HOURS. HOWEVER...MOST IF NOT ALL ACCUMULATING SNOWFALL IN
THE HIGH COUNTRY SHOULD BE OVER BY 00Z/SUNDAY.

BY SUNDAY...CWFA APPEARS TO COME UNDER THE DRYING INFLUENCE OF A
WEAK SHORTWAVE RIDGE THAT DROPS DOWN OUT OF WYOMING. STILL ENOUGH
MID AND HIGH LEVEL MOISTURE AROUND TO KEEP SKIES PARTLY CLOUDY TO
PARTLY SUNNY. LOOK FOR A 3-5C RISE IN TEMPS FROM THE DAY BEFORE.
THIS SHORT LULL IN PRECIP WILL GIVE WAY TO A WEAK SHORTWAVE TROUGH
WHICH SWINGS SEWRD OUT OF WRN WYOMING AND ACROSS NERN COLORADO
SUNDAY NIGHT/MONDAY MORNING. FOR NOW WILL GO WITH A SLIGHT CHANCE OF
SHOWERS BOTH NI THE MTNS AND ON THE PLAINS DURING THIS PERIOD...
ALTHOUGH THE NERN CORNER OF THE STATE MAY END UP SEEING SCATTERED
SHOWER COVERAGE.

LOOKING AHEAD TO THE REST OF THE WEEK...LARGE SCALE PATTERN APPEARS
TO REMAIN QUITE ACTIVE. AFTER A COUPLE MORE BRUSHES WITH LIGHT
SHOWERY PRECIP TUESDAY AND WEDNESDAY...ESPLY TUESDAY NIGHT WITH A
COLD FRONT BACKING INTO NERN COLORADO...THE NEXT BIG WEATHER CHANGE
MAY COME AT THE END OF THE WEEK. MODELS REALLY CAN/T AGREE ON THIS
SYSTEM...BUT SOME SUGGEST A REPEAT OF THE CHILLY WET WEATHER THAT WE
EXPECT DURING THE NEXT 48 HOURS. STAY TUNED.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING. WIND GUSTS TO AROUND 40 KNOTS...HAIL AND
HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS. A PERSIST RAIN WILL IS
EXPECT TO DEVELOP OVERNIGHT. VISIBILITY WILL BE RESTRICT TO LESS
THAN 6 MILES AND CEILINGS WILL RANGE FROM 1000 TO 3000 FEET. THE
RAIN IS EXPECT TO CONTINUE INTO FRIDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING 6PM TONIGHT
THROUGH SATURDAY FOR THE MOUNTAIN ZONES (31..33..34). ...WINTER
WEATHER ADVISORY 6PM TONIGHT THROUGH SATURDAY FOR THE MOUNTAIN
VALLEYS (ZONES 30 & 32)...
...WINTER STORM WATCH TONIGHT THROUGH SATURDAY FOR THE PALMER
DIVIDE...FOOTHILLS AND PARK COUNTY (ZONES 35..36..37..41)...
Hazardous weather outlook, Apr 22, 10:31 AM MDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1031 AM MDT THU APR 22 2010

COZ030>051-231200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1031 AM MDT THU APR 22 2010

...SEVERE WEATHER POSSIBLE ACROSS THE URBAN CORRIDOR AND EASTERN
PLAINS THIS AFTERNOON AND EVENING...

...WINTER WEATHER TO RETURN TO THE HIGHER ELEVATIONS TONIGHT THROUGH
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE ROCKIES WILL BRING
SHOWERS AND THUNDERSTORMS TO THE URBAN CORRIDOR AND PLAINS TODAY AND
TONIGHT. SOME OF THE STORMS WILL BECOME SEVERE WITH UP TO GOLF BALL
SIZE HAIL AND DAMAGING WIND GUSTS TO 60 MPH. ISOLATED TORNADOES WILL
ALSO BE POSSIBLE. THUNDERSTORMS WILL DECREASE OVERNIGHT AS RAIN
BECOMES WIDESPREAD.

FOR THE MOUNTAINS...SNOW WILL DEVELOP TONIGHT AND BECOME HEAVY AT
TIMES. THE SNOW LEVEL WILL LOWER OVERNIGHT AND BE AROUND 7000 FEET
BY FRIDAY MORNING. SNOWFALL AMOUNTS BY SUNRISE FRIDAY MORNING WILL
BE 5 TO 10 INCHES IN THE MOUNTAINS WITH LESSER AMOUNTS BELOW 9000
FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDESPREAD PRECIPITATION IS EXPECTED ON FRIDAY THROUGH MOST OF
SATURDAY. MOUNTAIN AREAS MAY POTENTIALLY SEE UP TO TWO FEET OF
SNOW ACCUMULATION BY MIDDAY SATURDAY...WITH WEST AND NORTH FACING
SLOPES IN A POSITION TO SEE THE GREATEST ACCUMULATION. THE FRONT
RANGE FOOTHILLS MAY ALSO SEE SIGNIFICANT SNOW ACCUMULATION DURING
THIS PERIOD...ALTHOUGH EXACTLY WHAT ELEVATION MOST OF THIS SNOWFALL
WILL OCCUR REMAINS UNCERTAIN. PRECIPITATION ON THE PALMER DIVIDE MAY
FALL AS A MIX OF RAIN AND SNOW DURING THE DAY FRIDAY AND SATURDAY...
AND AS WET SNOW FRIDAY NIGHT WITH PERHAPS SEVERAL INCHES OF
ACCUMULATION BY SATURDAY MORNING. ON THE PLAINS PRECIPITATION SHOULD
REMAIN AS RAIN...ALTHOUGH HIGHER AREAS NEAR THE FOOTHILLS AND OUT
AROUND LIMON MAY SEE A MIX OF RAIN AND SNOW FRIDAY NIGHT WITH
TEMPERATURES AROUND FREEZING. A FEW THUNDERSTORMS MAY ALSO DEVELOP
DURING THE DAYLIGHT HOURS.

DRIER AND SLIGHTLY WARMER WEATHER SHOULD RETURN BRIEFLY TO THE
OUTLOOK AREA ON SUNDAY. THEN LOOK FOR ANOTHER CHANCE OF RAIN...SNOW
AND WIND IN THE HIGH COUNTRY AND A CHANCE OF RAIN SHOWERS AND
AFTERNOON THUNDERSTORMS AT LOWER ELEVATIONS ON MONDAY AS ANOTHER
WEATHER SYSTEM CLIPS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

MEIER/BAKER

In the hours before

Local storm report, Apr 22, 2:17 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
217 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             5 NNE PARKER            39.57N 104.73W
04/22/2010  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0200 PM     HAIL             3 NNE AURORA            39.74N 104.80W
04/22/2010  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Apr 22, 3:15 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             20 N BYERS              40.00N 104.22W
04/22/2010  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

            HAIL COVERS THE GROUND TWO TO THREE INCHES DEEP

0200 PM     HAIL             5 NNE PARKER            39.57N 104.73W
04/22/2010  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0200 PM     HAIL             3 NNE AURORA            39.74N 104.80W
04/22/2010  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Special weather statement, Apr 22, 3:20 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT THU APR 22 2010

COZ047-222145-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
320 PM MDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHEASTERN LINCOLN COUNTY

AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED OVER EXTREME SOUTHEASTERN LINCOLN COUNTY...OR 56 MILES
SOUTHEAST OF LIMON...MOVING NORTH AT 35 MPH.

THE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISORY
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

COPIOUS AMOUNTS OF HAIL ARE POSSIBLE WITH THIS STORM WHICH MAY COVER
ROADWAYS...LEADING TO HAZARDOUS DRIVING CONDITIONS. THE HAIL MAY ALSO
CLOG STORM DRAINS...GUTTERS AND ROADSIDE CULVERTS...CAUSING SOME
MINOR FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3884 10317 3884 10316 3869 10316 3868 10316
      3868 10318 3864 10318 3863 10317 3853 10317
      3852 10318 3852 10334
TIME...MOT...LOC 2120Z 197DEG 32KT 3857 10321
Local storm report, Apr 22, 3:33 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TORNADO          9 SW DEER TRAIL         39.52N 104.16W
04/22/2010                   ELBERT             CO   TRAINED SPOTTER

0310 PM     HAIL             20 N BYERS              40.00N 104.22W
04/22/2010  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

            HAIL COVERS THE GROUND TWO TO THREE INCHES DEEP

0200 PM     HAIL             5 NNE PARKER            39.57N 104.73W
04/22/2010  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0200 PM     HAIL             3 NNE AURORA            39.74N 104.80W
04/22/2010  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Apr 22, 3:40 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TORNADO          1 W LEADER              39.90N 104.08W
04/22/2010                   ADAMS              CO   TRAINED SPOTTER

0328 PM     TORNADO          9 SW DEER TRAIL         39.52N 104.16W
04/22/2010                   ELBERT             CO   TRAINED SPOTTER

0310 PM     HAIL             20 N BYERS              40.00N 104.22W
04/22/2010  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

            HAIL COVERS THE GROUND TWO TO THREE INCHES DEEP

0200 PM     HAIL             5 NNE PARKER            39.57N 104.73W
04/22/2010  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0200 PM     HAIL             3 NNE AURORA            39.74N 104.80W
04/22/2010  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Apr 22, 3:42 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
342 PM MDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TORNADO          2 W LEADER              39.90N 104.10W
04/22/2010                   ADAMS              CO   TRAINED SPOTTER

0328 PM     TORNADO          9 SW DEER TRAIL         39.52N 104.16W
04/22/2010                   ELBERT             CO   TRAINED SPOTTER

0310 PM     HAIL             20 N BYERS              40.00N 104.22W
04/22/2010  M0.88 INCH       ADAMS              CO   TRAINED SPOTTER

            HAIL COVERS THE GROUND TWO TO THREE INCHES DEEP

0200 PM     HAIL             5 NNE PARKER            39.57N 104.73W
04/22/2010  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0200 PM     HAIL             3 NNE AURORA            39.74N 104.80W
04/22/2010  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 8:05 PM MDTSpecial Weather StatementBOUPark25 min
Apr 22, 8:06 AM MDTSpecial Weather StatementBOUElbert, Washington54 min
Apr 22, 11:19 AM MDTWinter Storm WatchBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 3 more18 hr
Apr 22, 11:19 AM MDTWinter Storm WarningBOUArapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 6 more46 hr
Apr 22, 11:19 AM MDTWinter Weather AdvisoryBOUArapahoe, Douglas, Elbert, Grand, Jackson, Park and 1 more41 hr
Apr 22, 1:29 PM MDTTornado WarningBOULincoln46 min
Apr 22, 1:34 PM MDTTornado WarningBOUArapahoe, Denver, Douglas41 min
Apr 22, 2:10 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver52 min
Apr 22, 2:30 PM MDTSevere Thunderstorm WarningBOUAdams60 min
Apr 22, 2:33 PM MDTSevere Thunderstorm WarningBOULincoln42 min
Apr 22, 2:35 PM MDTSevere Thunderstorm WarningBOUMorgan55 min
Apr 22, 2:43 PM MDTTornado WarningBOUAdams, Arapahoe10 min
Apr 22, 2:57 PM MDTTornado WarningBOUAdams, Arapahoe48 min
Apr 22, 3:20 PM MDTSpecial Weather StatementBOULincoln25 min
Apr 22, 3:29 PM MDTTornado WarningBOUArapahoe, Elbert16 min
Apr 22, 3:34 PM MDTTornado WarningBOUAdams, Morgan41 min
Apr 22, 3:36 PM MDTTornado WarningBOUArapahoe, Elbert28 min
Apr 22, 4:17 PM MDTAreal Flood AdvisoryBOUAdams, Morgan, Weld3 hr
Apr 22, 5:51 PM MDTSpecial Weather StatementBOULogan54 min
Apr 22, 5:54 PM MDTSpecial Weather StatementBOULincoln66 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.